# SDR DALA2025082906386

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 2032
- Aircraft time: 10,326 hours, 1,177 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMER LIGHT UNDER SEAT AT DOOR 3L INOP.   RESEATED WIRING PIN PER A330 AMM 33-51. OK FOR SERVICE. (7271432)
